# SDR QMLA2025080720085

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N28WS
- Make and model: Urocop EC135T2
- Aircraft serial: 0502
- Aircraft time: 10,014 hours, 32,215 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING A HIGH RECON ABOVE AN LZ AT A SENDING FACILITY, BOTH GPS UNITS LOST SIGNAL.
